# SDR 0202472275

- Difficulty date: July 30, 2002
- Submitted: August 2, 2002
- Operation: Air carrier
- Aircraft: N275US
- Make and model: Boeing 727251
- Aircraft serial: 21154
- Aircraft time: 64,375 hours, 44,854 cycles
- System (JASC): 3211 · Main Landing Gear Attach Section
- Part: Nut
- Condition: Cracked
- Location: Rt Gear
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHILE PERFORMED SCHEDULED MAINTENANCE IN DTW, THE RIGHT MAIN LANDING GEAR FORWARD TRUNNION FITTING ATTACH BOLT OUTBOARD NUT WAS FOUND TO BE CRACKED. MAINTENANCE REPLACED THE NUT PER IAW MM 32-11-51.
